# SDR SWAA2015110245542

- Difficulty date: September 20, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 65827686
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SWING LINK PLATE CORRODED.  REPAIRED LINK IAW EO & EA.
